# SDR 95ZZZX5925

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10160844
- Condition: Brush Loose
- Location: Mag
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG INOPERATIVE.  FOUND DISTRIBUTOR SHAFT BLUE.  OPENED MAG AND FOUND DISTRIBUTOR BRUSH LOOSE IN MAG CASE.  FOUND DISTRIBUTOR GEAR HUB AND COIL FINGER DAMAGED BY ARCING.  BRUSH EITHER FELL OUT OR WAS INSTALLED IMPROPERLY.  MAG RAN SEVERAL HOURS USING BRUSH SPRING TO COMPLETE CIRCUIT.
